Skip to Main Content


AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution


Probability on Algebraic and Geometric Structures


About this Title

Gregory Budzban, Southern Illinois University, Carbondale, IL, Harry Randolph Hughes, Southern Illinois University, Carbondale, IL and Henri Schurz, Southern Illinois University, Carbondale, IL, Editors

Publication: Contemporary Mathematics
Publication Year 2016: Volume 668
ISBNs: 978-1-4704-1945-5 (print); 978-1-4704-3473-1 (online)
DOI: http://dx.doi.org/10.1090/conm/668

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Articles

View full volume PDF